# SDR V0XD20160120003

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRY FLOORBOARD MIDCAP ANGLE HAS SIGNS OF CORROSION.  R & R MIDCAP ANGLE IAW AMM 21-20-00 & 51-40-11.
